# SDR DLL14981827

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1245
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead Fitting
- Part number: 1527807102
- Condition: Cracked
- Location: Ws 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING PYLON BACKUP FITTING BULKHEAD WAS FOUND CRACKED.  A DOUBLER REPAIR IS INSTALLED.
